# SDR SWAA2022051996609

- Difficulty date: April 21, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE IRSS140 UPPER POSITION AT RT WING 2022-211347 / [01] REPLACED ANGLE TRAILING EDGE IRSS140 UPPER POSITION AT RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] JOB COMPLETE
